# SDR DXTA200802851

- Difficulty date: February 7, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N394QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600394
- Aircraft time: 9,910 hours, 8,089 cycles
- Engine: Pwa JT15D5
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 991205018
- Part serial: 1457
- Condition: Leaking
- Location: Lt Brake
- Part time: 36 hours, 26 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LT BRAKE PEDAL ON FO'S SIDE SPONGY, SQK 2.  REMOVED AND REPLACED CHECK VALVE FOR CABIN PRESSURE TO BRAKE RESERVOIR. REMOVED AND REPLACED PRESSURE RELIEF VALVE FOR BRAKE RESERVOIR. ALL WORK DONE IAW MM 20-10-01   REMOVED AND REPLACED MASTER CYLINDER IN-LINE FILTER REF SB560-32-35   CLEANED ALL FOUR MASTER CYLINDERS AND RAN ALL BRAKE PEDALS. FOUND PILOT IB MASTER CYLINDER LEAKING AT PISTON SEALS   REMOVED AND REPLACED PILOT IB MASTER CYLINDER IAW CH 32-42-02 REV. 12   BLEED BRAKES IAW MM 32-42-00 REV 23.
